# SDR A6WA201643660

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Part number: 601R332371S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR WINDSHIELD LOWER BRACKET CRACKED.  R & R LT CTR WINDSHIELD LOWER BRACKET IAW SRM 51-42-21.
